veli kurt
veli kurt
akdeniz.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
p-adic interpolation functions and Kummer-type congruences for q-twisted and q-generalized twisted Euler numbers
M Cenkci, M Can, V Kurt
Advanced Studies in Contemporary Mathematics 9 (2), 203-216, 2004
1062004
On the higher-order w-q-Genocchi numbers
IN Cangul, V Kurt, H Ozden, Y Simsek
Advanced Studies in Contemporary Mathematics 19 (1), 39-57, 2009
1042009
Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions
M Cenkci, Y Simsek, M Can, V Kurt
arXiv preprint arXiv:0711.0579, 2007
952007
On interpolation functions of the twisted generalized Frobenius-Euler numbers
Y Simsek, O Yurekli, V Kurt
Advanced Studies in Contemporary Mathematics 15 (2), 187-194, 2007
702007
New approach to the complete sum of products of the twisted (h, q)-Bernoulli numbers and polynomials
Y Simsek, V Kurt, D Kim
Journal of Nonlinear Mathematical Physics 14 (1), 44-56, 2007
482007
Further Remarks on multiple p-adic L-function of two variables
M Cenkci, Y Simsek, V Kurt
arXiv preprint math/0612005, 2006
412006
Investigating geometric and exponential polynomials with Euler-Seidel matrices
A Dil, V Kurt
J. Integer Seq 14 (4), 12, 2011
392011
q-extensions of Genocchi numbers
M Cenkci, M Can, V Kurt
Journal of the Korean Mathematical Society 43 (1), 183-198, 2006
382006
A further symmetric relation on the analogue of the Apostol-Bernoulli and the analogue of the Apostol-Genocchi polynomials
V Kurt
Applied Mathematical Sciences 3 (53-56), 2757-2764, 2009
372009
Polynomials related to harmonic numbers and evaluation of harmonic number series II
A Dil, V Kurt
Applicable Analysis and Discrete Mathematics, 212-229, 2011
362011
On (i, q) Bernoulli and Euler numbers
M Cenkci, V Kurt, SH Rim, Y Simsek
Applied Mathematics Letters 21 (7), 706-711, 2008
302008
Multiple two-variable p-adic q-L-function and its behavior at s = 0
M Cenkci, Y Simsek, V Kurt
Russian Journal of Mathematical Physics 15 (4), 447-459, 2008
282008
-Genocchi numbers and polynomials associated with-Genocchi-type-functions
Y Simsek, IN Cangul, V Kurt, D Kim
Advances in Difference Equations 2008 (1), 815750, 2007
202007
New approach to the complete sum of products of the twisted (h, q)-
Y Simesk, V Kurt, D Kim
Bernoulli numbers and polynomials, J. Nonlinear Math. Phys 14, 44-56, 2007
192007
Degenerate and character Dedekind sums
M Cenkci, M Can, V Kurt
Journal of Number Theory 124 (2), 346-363, 2007
182007
Some relation between the Bernstein polynomials and second kind Bernoulli polynomials
V Kurt
Adv. Stud. Contemp. Math 23 (1), 43-48, 2013
162013
Generalized Hardy-Berndt sums
M Can, M Cenkci, V Kurt
Proc. Jangjeon Math. Soc 9 (1), 19-38, 2006
162006
Character analogues of certain Hardy-Berndt sums
M Can, V Kurt
arXiv preprint arXiv:1506.01867, 2015
142015
Algorithms for Bernoulli and allied polynomials
A Dil, V Kurt, M Cenkci
J. Integer Seq 10, 2007
142007
Chebyshev-type matrix polynomials and integral transforms
L Kargin, K Veli
Hacettepe Journal of Mathematics and Statistics 44 (2), 341-350, 2015
132015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20